# SDR NACA2024111400001

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 766,663 hours, 19,563 cycles
- Engine: Pwa PW4060
- Engine time: 1,127 hours, 426 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE #18 BLADE HAS A NICK. REPAIRED LH ENG BLADE PER AMM 72-31-02
